Not only that I am suffering bad stomach problems which I finally had to use the Zofran for nausea. I get pains after eating.
I am sleeping better with just the Antidepressant Remeron, but not as well as the first 2 days. I slept last night from 12 midnight to 5 AM this morning. Finally decided to get up since I am not tired or groggy. The sleep aids always made me so groggy all day I stayed in bed.
Ooops lost my focus and forgot what I was doing. My stomach has hurt for hours now. At least the pains are lessening.
Tomorrow I see the endocrinologist and see what his next brainy idea is. Nothing working so far,
Every time I eat I get sick from both ends. Trying to eat the least upsetting food for my stomach. I was dehydrated and had to go to ER. They couldn’t tell if it was from the new meds (started right after) or a bug. Either way it has been over a week now and I still am sick after eating.
Mentally I am sick as well. Between the two I am in bed all the time and sleeping. I sleep at least 16 hours every day. Went to psyche nurse today and she is adding an older anti-depressant to my cocktail. Though I have to wait since what she ordered doesn’t come in that size and they have to order it anyhow.
I am so sick and tired of this. I am suffering physically and mentally and still having trouble with my cognizance. Typing is a real trial and can’t spell anymore.
Please excuse my ins and outs. I will be here when I can tolerate it.
My mental problems have increased and I don’t feel like doing anything at this time. Changed meds as well.
Danny Ray, please continue with our agreement. I will check in off and on as I feel better.
Sorry about the Daily Devotional, but I need time to calm down and settle myself so I am able to act like a normal human being. Something is seriously wrong and I don’t want to go back to the psychiatric hospital again.
Almost 60 years dealing with bipolar. Most of which has been depression now that I take a mood stabilizer. I am tired of it. This current medicine started out fast and strong at the lowest dose. When the time came to up it (double it) I felt the depression crashing on down again. I either spend time in bed or binging on Netflix so I don’t have to deal with my life.
Wednesday I see my psychiatric nurse again and discuss this medicine. Started to work then quit at the doubled dose. Being medicine resistant is no fun. I am at the life sucks part again although it is more serious then before I started this medicine. 3 weeks on the higher dose and it got worse not better. Wonder if we should try the lower dose again or write it off. At least she hasn’t written me off.
Just to add to the fun, my fibromyalgia is kicking up big time and my chiropractic adjustment today made it worse.
I have been suffering from delusions of grandeur, the bipolar and the BPD. I also suffer from delusions of the auditory and visual sort. Haven’t even felt like touching the computer much.
I have this idea that I must be better that the average bear.
I wrote a letter to my ex-husband and children. They are all fully grown. I shot from the hip trying to get him off my chest. Not smart. He thinks I need to be hospitalized and my father agrees for different ideas. He just wants me well.
I might consent to go because I can’t stand the way I am feeling. My medication is not working right.
Physical pain increased.
I will try to give you a heads up if I go.
I have 3 children who care. I am sorry for that K1. I was rude, insensitive and very sorry. I love all 3 of you.
I have said before that there is a link between my bipolar and fibromyalgia. If I am manic, my fibromyalgia is very painful. I just found this out recently. Also the fact they made me stop my anti-inflammatory so I could take an anti-biotic had ALL my joints singing a horrible tune. I could hardly move. I thought I was going to have to call son or dad to get me out of bed. Terrible experience. Thank God I am back to normal, well normal for me.
Had therapy the other day. She says I am making huge progress. I wrote a letter to my ex-husband, and 3 children. I didn’t sugarcoat, but I didn’t go off on a nasty tangent like I wanted to. I know God wouldn’t like that. Vengeance is mine sayeth the Lord. I give my ex credit he didn’t go off on me. He didn’t call me. He called the children who verified I was not going crazy and needed hospitalization, but just getting it off my chest. I also told them all about the baby I lost a long time ago and was still grieving. Nobody has talked to me except my son. Not sure if that is good or bad. My therapist thought the letter was well written and my homework this week is to color. I like to color, but can’t focus very long. She wants to see color. So I just bought crayons and pencils, not sure which medium I prefer and I have 3 coloring books, all different. Plus I write a journal the kind with all my feelings and that takes time, but she reads that during the week and has our topics ready and her questions are ready. Working well and I don’t mind her reading my deepest thoughts. That is how to heal. I can’t print all of them in this blog though you guys know most of what I say to her. I finally healed the scabs. Now I pick terribly at my skin on my hands, yank my ears, twist my hair and bite myself. Plenty more to go.
Tomorrow I go for my med management session with my APN nurse. I have to mention an article I read about study that shows sedatives like Klonopin, Xanax and so on have an increased chance of suicides and cancer rates and they are quite high. Going to try and remember to ask about this tomorrow. Been taking them for years on a steady basis and I now have a cyst in my breast. They don’t know if it is benign or not.